PDA

View Full Version : Tapering down



Sarah2010
11-02-2010, 04:56 PM
Hi yall...I have had some crazy stuff been going on these past few weks, since i hanvt talked to u all in a whle, the last thing I want to do is just start complaining and bitching...BUT
I am tapering off a high dose of pred AGAIN from being in the hospital and no offense but i feel like a crack head!!!! Im feenin, itching..grouchy, moody, feel like my skin is crawling, sweating...etc . HELP ths feels terrible..it happens everytime I just forget how bad it is untill its happening again!!!! AHHHHHH i'm miserable!!! HELP!!!
-Sarah

Islablue
11-03-2010, 01:46 PM
That sounds like me tapering down on my pain meds. I will taper up and down (as instructed by my pain mgmt doc) and when we are tapering down my skin crawls, I'm sweaty, and bitchy.. and when we are tapering up a little it makes me nauseated and I sleep constantly and have to carry around saltines. I hate prednisone for this same reason. It gets you all juiced up then when you have to taper off of it you feel like crap! HANG IN THERE GIRLIE!!

Linda From Australia
12-03-2010, 09:56 PM
How are you Sarah? You have been quiet for a while now. You mentioned that you have been having a hard time and didn't want to complain much. WEll, I just wanted to let you know that I haven't forgotten about you.

tgal
12-04-2010, 12:50 AM
I just wanted to pop in and say BITCH AWAY! That is what we are here for! If you can't complain to your WHL family then who can you complain to?